# SDR 2005FA0000418

- Difficulty date: January 7, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N269TJ
- Make and model: Hughes 269C
- Aircraft serial: S1807
- Engine: Lyc HIO360*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 269A5498005
- Condition: Worn
- Location: Drive Splines
- Part time: 414 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION GREASE IN LOWER PULLEY SHAFT HAD A RUSTY (BROWN) COLOR (NOTE: ANDEROL GREASE IS BLACK).  UPON INSPECTION PART HAS 414.2 HOURS SINCE NEW, THE SPLINES WERE WORN BEYOND LIMITS.  SPECULATION OF MFG AND OUR FACILITY IS THAT THE GREASE WAS CONTAMINATED.  (K)
